Brown spotting with small clots after FET and BFP beta (cross post)

(2 posts)(2 voices)
  1. Hello everyone,

    I'm really freaking out and need to hear if anyone had something similar. I had 5 day FET transfer on Dec 22, and had beta on 11dpt at 131. I started spotting 2 days before beta and still do. Sometimes it's just a little and sometimes it comes out in small lumps mixed with what I assume are leftovers from progesterone suppositories that I'n using 3 time per day. I've been having cramps starting couple of days post transfer. The nurse who called back with my beta results said that brown spotting is ok because of the progesterone. I'm suppose to go back tomorrow for my beta #2. Feel very discouraged. Any advice or insight is appreciated.

  2. yes progrestrone suppositories cause spotting n bleeding it can be anywhere from brown to red blood. when u insert the suppository you hit the cervix. ther cervix is very vasculer n engorged when preg the slightest touch will cause bleeding.. thats why they say its normal to have spotting after a transvaginal u/s. i spotted on them n sometimes bleed till 12 weeks when i stopped them. it is def normal n u had a great beta, the suppository will leak out for hours n hours yes they r gross!!!

    congrats when the 2nd beta will def give you some more anwsers.. but try not to stress

    cramping post transfer is implantation cramps i had cramping till 7 1/2 weeks then it just stopped.. they even checked me for ectopic they were so bad...

RSS feed for this topic

Reply

You must log in to post.